| Model Number |
M00542420 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a exalt model d scope was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on (b)(6) 2026.During the procedure, visualization was lost when turning the scope's articulation knob was used.The procedure was completed with a new exalt model d.There was no patient complications reported as a result of the event.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide a lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf code a06 captures the reportable event of loss of visualization.